Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have chills, headache and no energy during periods. Have IUD. Related?

well i have to iud and and 3months ago on my peried i had extreme stomoch pains and i could barly move and for the next month on period i got very sick like a had the flu then this month i got my peried again and i had chills and head aches and had no energy could this be somthing with the iud or just bad timing catching a vires every period lol
Asked On : Fri, 22 Mar 2013
Answers:  2 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Frankly, the symptoms coinciding with each period are quite weird, and unheard of with an IUD.
Once off, such symptoms could indicate a pelvic infection due to the IUD.
However, their recurrence with each period points towards another cause - incidental illness, as you suggested.
have a gynecological opinion to confirm.
Take care.
Answered: Fri, 26 Jul 2013
I find this answer helpful
General & Family Physician Dr. Vidya KR's  Response
Hi, Thanks for using HCM.

IUD can cause intrauterine infection, get examined by your gynecologist for any foul smelling discharge.
During menstruation risk of infection is more due change in PH level of vagina.
You may need antibiotic treatment. if you have intrauterine infection, need to remove IUD.
Hope I answered your question. Consult your doctor for further examination and management.
Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Vidya
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor